# SDR VNAA2019092511101

- Difficulty date: September 25, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 34,419 hours, 33,920 cycles
- Engine: Ge CF348C5B1
- Engine time: 9,724 hours, 9,098 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF FROM RUNWAY 36R AT 100 KNOTS THE CREW BELIEVED THEY BLEW A TIRE AND REJECTED THE TAKE OFF.  THE AIRCRAFT TAXIED BACK TO THE GATE UNDER IT'S OWN POWER.  MX INSPECTED AND FOUND DAMAGE TO RT ENGINE FAN BLADES.  BORESCOPE INSPECTION REVEALED ENGINE REQUIRES REPLACEMENT.  REPLACED RT ENGINE.
